# SDR C2XA10IA082

- Difficulty date: February 25, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 24,912 hours, 74,258 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2949, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL IN THE GALLEY.  THE AIRCRAFT WAS INSPECTED AND THE COFFEE BREWERS PLACED ON NEF, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RON'D AT SHV ON 02/25/08 WHERE SHV MAINTENANCE INSPECTED THE AIRCRAFT REMOVED BOTH COFFEEMAKERS, INSPECTED THE WIRING WITH NO DEFECTS NOTED.  REPLACED THE COFFEEMAKERS OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  REMOVED THE NEF, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
